National Journal of Advanced Research

National Journal of Advanced Research


National Journal of Advanced Research
National Journal of Advanced Research
Vol. 3, Issue 1 (2017)

On the negative PEII equation y2 = 7x2 - 14


MA Gopalan, KK Viswanathan, P Gayathri

The binary quadratic equation represented by the negative pellian y2 = 7x2 - 14 is analyzed for its distinct integer solutions. A few interesting relations among the solutions are also given. Further, employing the solutions of the above hyperbola, we have obtained solutions of other choices of hyperbolas, parabolas and special Pythagorean triangle.
Pages : 20-24 | 1228 Views | 377 Downloads